Multiplicative linear functionals of continuous functions are countably evaluated


ERCAN Z., ÖNAL S.

TAIWANESE JOURNAL OF MATHEMATICS, vol.12, no.1, pp.173-178, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.11650/twjm/1500602495
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.173-178

Abstract

We prove that each nonzero algebra homomorphism pi : C(X) -> R is countably evaluated. This is applied to give a simple and direct proof (from the algebraic view) of the fact that each Lindelof space is realcompact.